# SDR AALA201901079004

- Difficulty date: December 9, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOORBEAM AT FR 68 AND -Y1292.  REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND 51-42-11.
